# SDR UPS06847948

- Difficulty date: September 6, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Obstructed
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S EMERGENCY WINDOW WILL NOT FULLY OPEN.  REMOVED TRIM ON L3 WINDOW AND DEFERRED PER GMM 3-6-10.  WINDOW OPERATES NORMALLY.  OK TO CONTINUE D332951.
